Forgot your password?
Posted February 8, 2006
damn! thats not bad at all!
you are beautiful and i am happy that things are going well for you. your skin is looking really good to me. i am on accutane too. and i hear that it makes our bodies heal slower but i know that the red marks will clear, especially looking through the website and seeing some of the people who are done with accutane. good luck and thanks for posting your pics. i would like to but i dont know how to set my camera to the computer. i will figure it out. peace.
you look very lovely....
You can post now and register later.
If you have an account, sign in now to post with your account.
Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
Your link has been automatically embedded. Display as a link instead
Your previous content has been restored. Clear editor
You cannot paste images directly. Upload or insert images from URL.